# SDR 97ZZZM1233

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23072019
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR INOPERATIVE.  GENERTOR FAILURE.  REMOVED AND REPLACED LEFT STARTER, GENERATOR OPS TEST NORMAL.  (M)
